Follow
Attila Joˇ
Title
Cited by
Cited by
Year
Edmonds' Branching Theorem in Digraphs Without Forward‐Infinite Paths
A Joˇ
Journal of Graph Theory 83 (3), 303-311, 2016
132016
Proof of Nash-Williams' intersection conjecture for countable matroids
A Joˇ
Advances in Mathematics 380, 107608, 2021
62021
Base partition for mixed families of finitary and cofinitary matroids
J Erde, JP Gollin, A Joˇ, P Knappe, M Pitz
Combinatorica 41 (1), 31-52, 2021
62021
The Lovßsz-Cherkassky theorem in countable graphs
A Joˇ
Journal of Combinatorial Theory, Series B 159, 1-19, 2023
42023
Uncountable dichromatic number without short directed cycles
A Joˇ
Journal of Graph Theory 94 (1), 113-116, 2020
42020
Vertex-flames in countable rooted digraphs preserving an Erdős-Menger separation for each vertex
A Joˇ
Combinatorica 39 (6), 1317-1333, 2019
42019
The Complete Lattice of Erd\H {o} s-Menger Separations
A Joˇ
arXiv preprint arXiv:1904.06244, 2019
42019
Enlarging vertex-flames in countable digraphs
J Erde, JP Gollin, A Joˇ
Journal of Combinatorial Theory, Series B 151, 263-281, 2021
32021
Packing Countably Many Branchings with Prescribed Root‐Sets in Infinite Digraphs
A Joˇ
Journal of Graph Theory 87 (1), 96-107, 2018
32018
Highly Connected Infinite Digraphs Without Edge‐Disjoint Back and Forth Paths Between a Certain Vertex Pair
A Joˇ
Journal of Graph Theory 85 (1), 51-55, 2017
32017
Greedoids from flames
A Joˇ
Journal of graph theory 98 (1), 49-56, 2021
22021
Gomory‐Hu trees of infinite graphs with finite total weight
A Joˇ
Journal of Graph Theory 88 (1), 222-231, 2018
22018
Independent and maximal branching packing in infinite matroid-rooted digraphs
A Joˇ
arXiv preprint arXiv:1705.01016, 2017
22017
Large vertex-flames in uncountable digraphs
F Gut, A Joˇ
Israel Journal of Mathematics 259 (1), 401-426, 2024
12024
On the packing/covering conjecture of infinite matroids
A Joˇ
Israel Journal of Mathematics, 1-26, 2023
12023
The Lovßsz-Cherkassky theorem for locally finite graphs with ends
RW Jacobs, A Joˇ, P Knappe, J Kurkofka, R Melcher
Discrete Mathematics 346 (12), 113586, 2023
12023
The Lov\'asz-Cherkassky theorem in infinite graphs
A Joˇ
arXiv preprint arXiv:2311.06611, 2023
12023
On generalisations of the Aharoni–Pouzet base exchange theorem
Z Jankˇ, A Joˇ
Bulletin of the London Mathematical Society 55 (3), 1540-1549, 2023
12023
Maker–Breaker Games on And
N Bowler, F Gut, A Joˇ, M Pitz
The Journal of Symbolic Logic 88 (2), 697-703, 2023
12023
Matching variables to equations in infinite linear equation systems
JP Gollin, A Joˇ
Linear Algebra and its Applications 660, 40-46, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20